Is It Possible To Use A Medicated Cream To Treat Diaper Rash In 3-month-old Babies?
Good evening Doctor, Doctor permission to ask my baby 3 months ago there was a red dot on my stomach, my face and neck was taken to the hospital he said was allergic, I applied elocon cream 10 g it didn’t feel like my baby’s skin returned to normal, what I wanted to ask the doctor I once used this leftover cream on my baby’s diaper rash, the results immediately disappeared the doctor’s rash, now I realize whether I can use this cream for the doctor’s diaper rash / or so far I was wrong doctor?
Good morning, thanks for asking at HealthReplies.com. The drug that you mean, has a generic corticosteroid content that can indeed disguise symptoms in both allergies and diaper rash. So it is natural that your diaper rash will then improve.
However, there are some things that you need to pay attention to. First is the existence of a red circle on the packaging of the drug indicating that this is hard medicine. While your baby is only 3 months old. Although this drug can work well, you should not use drugs labeled red without a doctor's examination first, especially if you are using it for babies. It is feared that the use of this drug would cause side effects whose effects are more severe than the main disease.
Then, even if the diaper rash improves, this does not mean diaper rash will not happen again in the future. So the important thing is not to apply this drug, because this drug only relieves symptoms. Even more important is to prevent recurrence so that your child does not continue to always depend on drugs. Among the things you can do to avoid diaper rash are:
Make sure the size of the diaper is right, not too big or too small. Don't delay the diaper for too long. Ideally, diapers are changed more or less every 2-3 hours. Always wash hands before and after changing diapers. Make sure that every part of the skin covered by the diaper is clean before using the diaper again. Avoid using soap or wet wipes containing alcohol or deodorant. Avoid using powder. softer, other brands of diapers. And if your child continues to experience diaper rash, consult a dermatologist or pediatrician for further treatment. So, hopefully answering your question.